# SDR A6WA200840002

- Difficulty date: December 2, 2007
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Engine: Ge CF343B1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Part number: 755469E
- Condition: Burned
- Location: Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GENERATOR NR 1 CAUTION RECEIVED AT CRUISE, COMPLIED WITH QRH.  FOUND AC GENEATOR BURNED UP AT TERMINALS.  REMOVED AND REPLACED GENERATOR NR 1 ASSY IAW AMM 24.  (K)
